Going off of antidepressants too quickly can spark serious problems

05/25/2004 | NYTimes.com

The FDA's warnings about potentially harmful side effects of antidepressants may prompt some users to stop taking the drugs, but experts warn that unless the drugs are very gradually tapered off, halting usage can bring about serious problems. Among the problems reported by patients who abruptly stop taking the drugs are days of dizziness, nausea, headache, fatigue, intense anxiety, irritability or sadness.

View Full Article in:

NYTimes.com

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Director, Litigation & Investigations EMEA
Gilead Sciences
Stockely Park
Assistant General Counsel/Senior Corporate Counsel
Genentech
South San Francisco, CA
Senior Analyst Compliance
Edwards Lifesciences
Irvine, CA
Legal Counsel
Alcon
Fort Worth, TX
Director, Senior Legal Counsel
Alcon
Fort Worth, TX